# SDR HALA2019012500032

- Difficulty date: January 25, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 34,383 hours, 5,317 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS / NR 2 ENGINE YELLOW EDP IS LEAKING AT MOUNTING FLANGE. REF: N/R 183 FOR REMOVE AND REPLACEMENT OF NR 2 ENGINE YELLOW EDP.
